On minimal forbidden subgraph characterizations of balanced graphs (Extended abstract)

Flavia Bonomo, Guillermo Durán, Martin Safe, Annegret Wagler
Electronic Notes in Discrete Mathematics, Volume 35, page 41--46 - 2009
Download the publication : BDSW09.pdf [127Ko]  

BibTex references

@Article\{BDSW09,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Safe, Martin and Wagler, Annegret",
  title        = "On minimal forbidden subgraph characterizations of balanced graphs (Extended abstract)",
  journal      = "Electronic Notes in Discrete Mathematics",
  volume       = "35",
  pages        = "41--46",
  year         = "2009",
  publisher    = "Elsevier",
  url          = "http://publicaciones.dc.uba.ar/Publications/2009/BDSW09"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Martin Safe
» Annegret Wagler